# SDR USAA2014010600023

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 39,727 hours, 23,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: D5211029001299
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HARD TO ARM & DISARM.  LUBED LOWER GIRT BAR ATTACHMENT.
